MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE 45X45 DELIVERY SHEATH; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE 45X45 DELIVERY SHEATH; CATHETER, PERCUTANEOUS
Model Number 9-TV45X45-12F-080
Medical Device Problem Codes Material Separation (1562); Improper or Incorrect Procedure or Method (2017); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 12f amplatzer torqvue sheath was chosen for a procedure.During the procedure, it was observed that the device shavings were visible on the echocardiography, after the device was changed.No additional information was provided.
 
Additional Manufacturer Narrative
An event of a scratched material (skived inner lining) and improper or incorrect procedure or method was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the available information, the cause for the reported scratched material is likely related to the improper or incorrect procedure or method, however this cannot be determined.The reported improper or incorrect procedure or method is related to the delivery sheath not being exchanged after the amulet plug was retracted and removed.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Codes removed: medical device problem code: 1562.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 12f amplatzer torqvue sheath was chosen for a procedure.The delivery system was inspected prior to use, and the device was prepared according to the instructions for use.During the procedure, after the device was changed, it was observed that shavings from the inner plastic lining of the sheath were visible on the echocardiography images.This issue was identified at the end of the case.No intervention was performed after the shavings were noted.The patient remained hemodynamically stable throughout the procedure, and no clinically significant delay occurred.

Brand Name
AMPLATZER TORQVUE 45X45 DELIVERY SHEATH
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23981024
Report Number2135147-2026-00125
Device Sequence Number19991161
Product Code DQY
UDI-Device Identifier05415067025883
UDI-Public(01)05415067025883(17)270831(10)10510145
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K163000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-TV45X45-12F-080
Device Catalogue Number9-TV45X45-12F-080
Device Lot Number10510145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale